# SDR DALA2017031302069

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 46,456 hours, 21,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT INOPERATIVE.  FOUND WIRE HOOKED UP BACKWARDS, SWAP WIRES, TESTED NORMAL.
